# SDR ASOA201100006

- Difficulty date: December 30, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 17,412 hours, 15,873 cycles
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM CH1 AND CH2 DISCONNECTED ON T/O MACH TRIM WILL NOT ENGAGE AND A/P PITCH TRIM CAUTION MSG.  FOLLOWED QRH AND RETURNED TO DEPARTURE GRND PROX FLAP OVRD SWITCH SELECTED.   (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)  R & R PILOT SIDE HORIZ STAB TRIM SWITCH ASSY IAW AMM 27-41-05. OPS CHECK GOOD IAW AMM 27-40-00-710-802.  NO DEFECTS NOTED. (CLOSED)
